# SDR C2XA00CL080

- Difficulty date: October 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412880
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3320 - THE CREW REPORTED THEY HAD A NR 1 ENGINE FIRE WARNING IN FLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE AFT FIRE LOOP IAW BEECHCRAFT 1900D MM 26-10-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
